# SDR SFOA447

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N447SF
- Make and model: Cessna 550
- Aircraft serial: 5501020
- Aircraft time: 5,529 hours, 4,771 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: MS25036117
- Condition: Broken
- Location: Zone 200
- Part time: 5,529 hours, 4,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION ON THE R/H CIRCUIT BREAKER PANEL THE WIRE TERMINALS WERE FOUND BROKEN ON TWO OF THE THREE 75A FEEDER CIRCUIT BREAKERS AND THE THIRD TERMINAL WAS CRACKED AND ABOUT READY TO BREAK. THESE WIRES FEED POWER TO THE R/H CIRCUIT BREAKER PANEL FROM THE AFT POWER JUNCTION BOX. HAD THE LAST TERMINAL BROKEN ALL POWER FROM THE AFT POWER JUNCTION BOX TO THAT BREAKER PANEL WOULD HAVE BEEN LOST AND THE PANEL WOULD BE THEN BE FED SOLELY FROM THE 35A CROSS-FEED BREAKER WITH NO INDICATION TO THE FLIGHT CREW.
	THE CAUSE OF THE BREAKAGE WAS DUE TO THE WIRE RUNS BEING TOO SHORT CAUSING A STRAIN ON THE WIRES AND TERMINALS. A GENERAL VISUAL INSPECTION IS NOT SUFFICIENT TO LOCATE THIS ISSUE AS EACH WIRE ALSO HAS AN INSULATING BOOT ON EACH WIRE COVERING THE TRERMINAL GIVING A VISUAL EFFECT THAT THE WIRING IS INTACT. 
	SLACK WAS OBTAINED FROM THE WIRE BUNDLE DOWNSTREAM FROM THE BREAKER PANEL AND THE WIRE TERMINALS WERE REPLACED AND REATTACHED TO THE CIRCUIT BREAKERS. OPPOSITE PANEL WAS INSPECTED WITH NO ISSUES FOUND.
